# SDR DXTA2008120103378

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 1,077 hours, 634 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

15 MINS AFTER APU SHUTDOWN APU FIRE CAS MSG CAME ON IN FLIGHT. NO INDICATION OF FIRE VISIBLE ON GROUND.
